Ulster University Logo

Algebraic polynomials with non-identical random coefficients

Farahmand, K and Nezakati, A (2004) Algebraic polynomials with non-identical random coefficients. Proceedings of the American Mathematical Society, 133 (1). pp. 275-283. [Journal article]

Full text not available from this repository.

DOI: 10.1090/S0002-9939-04-07501-X

Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:98
Deposited By: Professor Kambiz Farahmand
Deposited On:05 Mar 2012 14:49
Last Modified:05 Mar 2012 14:49

Repository Staff Only: item control page